# SDR AWXA200401233

- Difficulty date: November 4, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 57,651 hours, 31,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bearing
- Part number: M204JJJX5011
- Condition: Disintegrated
- Location: Zone 213
- Component: Fan, Honeywell
- Component part number: 8012404
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0158 - ON CLIMB OUT OF PHX EN ROUTE TO STL NOTICED A MODERATE AIRFRAME VIBRATION LEAVING FL 180, TURNED BACK TO PHX, VIBRATION CONTINUED THROUGH DESCENT AT FL 10 VIBRATION CEASED. MAINTENANCE REMOVED AND REPLACED R/H TURBINE FAN ASSEMBLY IAW T/C R2C21002, OPERATIONAL CHECK WAS GOOD. **SUPP** REPAIR VENDORS INCOMING INSPECTION OF TURBO FAN S/N 212085 FOUND FAN SEIZED, OPERATIONAL TEST COULD NOT BE PERFORMED. DISASSEMBLY OF UNIT FOUND CATASTROPHIC DAMAGE CAUSED BY BEARING FAILURE IN TURBINE SECTION, UNIT BEYOND ECONOMICAL REPAIR, SCRAPPED AT VENDOR.
